Previous |  Up |  Next

Article

Title: On the closed graph theorem (English)
Author: Pták, Vlastimil
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 9
Issue: 4
Year: 1959
Pages: 523-527
Summary lang: Russian
.
Category: math
.
MSC: 46.00
idZBL: Zbl 0093.12002
idMR: MR0115061
.
Date available: 2008-06-09T13:04:43Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100379
.
Reference: [1] V. Pták: On complete topological linear spaces.Czech. Math. Journal 78 (1953), 301-364. MR 0064303
Reference: [2] V. Pták: Completeness and the open mapping theorem.Bull. Soc. Math. de France, 86 (1958), 41-74. MR 0105606
Reference: [3] A. Robertson, W. Robertson: On the closed graph theorem.Proc. Glasgow Math. Ass., 3 (1956), 9-12. Zbl 0073.08702, MR 0084108
.

Files

Files Size Format View
CzechMathJ_09-1959-4_5.pdf 668.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo